# SDR UHLA2013012300731

- Difficulty date: January 23, 2013
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 170000064
- Aircraft time: 23,581 hours, 14,591 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER RT WING SKIN T/E AT RIB 10.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED FILLER IAW ETD2011-170/02998, REV A.
